I have been on lupron injections for going on four months now and I am scared I am pregnant. I suddenly have heart burn, cramps and lack of appetite. Up until this point, this med has made me feel like I can't get enough food and now I have no desire to eat anything. Could I possibly get pregnant this far into the injections since I have not had a period since August?
hi. you are not able to get pregnant while on Lupron, but there is always the execption. take a test and maybe tell your doctor about your symptoms. Lupron can cause many different type of symptoms. I did a 6 month round in 2005 and just finished another 6 month round this year. In my case I only gain weight and the hot flashes, these are the most obvious side effects for me.
You should find out if you are or not, before you need to take the next shot. good luck.
This tread has been inactive for a long time, but I am wondering if you could share the outcome of your pregnancy. I am in similar situation, discovered that i am pregnant, one week after taking Lupron Depot. I found so many bad things on Internet and I am scared. I would greatly appreciate if you could share your experience, since there are no many postings on this topic.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.